# SDR SWAA2023030711829

- Difficulty date: March 3, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N781WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30601
- Aircraft time: 75,776 hours, 44,945 cycles
- System (JASC): 3300 · Lighting System
- Part: Sign
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CEILING OVERWING EMERGENCY EXIT SIGN IS LOOSE<[01] RE-SECURED CABIN CEILING OVERWING EMERGENCY EXIT SIGN; PER AMM 33-51-01
